Thank you for your response! Yes, I also have the lack of libido and can pimpoint it back to 6 years ago when I went into the hypothyroid state. Of course, this is also a symptom of depression which I am diagnosed as having. It is just so hard to tell which symptoms are caused by what. I think our female bodies are very sensitive to all these changes, chemical and hormonal. I just spoke with my Endocrinologist(male) this morning. He still maintains that depression symptoms are not affected my the small fluctuations in TSH and T4, as long as they are in the normal range. His position is that Graves disease does not have any influence on the emotions and this is why I go to a female Psychiatrist to treat the depression. She, on the other hand, insists that my emotional troubles, including the reduced libido, are due to my thyroid imbalance. So who to believe? Do you recieve the antidepressants from your Endo? Does he think that Graves has any psychiatric complications such as you have had to need the antidepressants and sleep med? I also took Desyrel until recently and do not know if that drug may have been the culprit. I know it made me drowsy. God bless!
Reply To: post RAI depressionAnonymous1996-09-11T08:51:53-07:00